Allergic-type reactions to corticosteroids

My 7 year old son was stung by a bee about 2- weeks ago, on the side of his knee. It swelled up really big the next day, and caused a slight limp, and ended up getting a couple of small blisters. It all healed itself within a few days and he went back to being his normal, active self. About a week and a half ago, he started complaining of pain in the same leg. At first it wasn’t too bad, and I didn’t give much attention to it (I figured it was one of the many pains my kids always complain about but never amount to anything and they forget about it). Gradually, it got worse, and he began to limp and complain more frequently. Took him to the doctor, who did an x-ray and blood work. All tests came back normal, so we had him take it easy on that leg and rest a bit. Still though, his leg got worse, to the point where he can’t walk on it, so we took him to the ER two days ago. X-rays, blood work, ultrasound… all normal. No fever, no swelling, or anything else. He was given a boot for his leg, in case he has a micro fracture. The boot helped for a day, but now his pain is so bad, he can’t walk with the boot and he can’t move his leg hardly at all. We are going to take him back to the doctor in the morning, but can’t fathom what might be going on. Could the bee sting and these symptoms be at all related??? I feel like the answer is no, but we are at a loss for what might be wrong with him.

In Type III immune complex reactions to a drug, elevation of nonspecific inflammatory markers such as erythrocyte sedimentation rate and C-reactive protein may occur. If available, more specific laboratory testing for complement levels (CH50, C3, C4) or circulating immune complexes can be conducted. Positive tests help confirm the clinical diagnosis; negative tests do not exclude the diagnosis of immune complex disease. Systemic vasculitides induced by medication may be detected by autoantibody tests such as antinuclear antibody or antihistone antibody. 28

In the last three decades there have been dramatic improvements in the availability and quality of treatment for people with inherited coagulation disorders. Indeed, the improvement of methods of purification and viral inactivation for plasma-derived coagulation factor concentrates first and then the development of products utilizing recombinant DNA technology have greatly improved the life expectancy of hemophiliacs, which has progressively become similar to that of males in the general population. Nowadays, the most frequent complication of factor replacement therapy for hemophilia is the development of inhibitors. However, no studies so far have systematically analysed the type and incidence of other adverse reactions following the administration of coagulation factor concentrates. The aim of this systematic review was to screen the published literature data to evaluate the types and frequencies of non-thrombotic-, non-inhibitor-associated adverse reactions to coagulation factor concentrates in patients with hemophilia A, hemophilia B and von Willebrand's disease. On behalf the European Haemophilia Safety Surveillance System (EUHASS), a systematic review of the prospective studies published in the last 20 years was performed using electronic databases and article references. Both severe and mild adverse events following infusion of coagulation factor concentrates are relatively rare in patients with inherited coagulation disorders; the most common events are of an allergic type. There are no differences in the rate of adverse events caused by plasma-derived or recombinant products. On the whole, these data confirm the high degree of safety of the products currently used for replacement therapy.

Ocular Changes — Ocular changes have occurred more frequently than skin pigmentation and have been observed both in pigmented and nonpigmented patients receiving Thorazine (chlorpromazine) usually for 2 years or more in dosages of 300 mg daily and higher. Eye changes are characterized by deposition of fine particulate matter in the lens and cornea . In more advanced cases, star-shaped opacities have also been observed in the anterior portion of the lens. The nature of the eye deposits has not yet been determined. A small number of patients with more severe ocular changes have had some visual impairment. In addition to these corneal and lenticular changes, epithelial keratopathy and pigmentary retinopathy have been reported. Reports suggest that the eye lesions may regress after withdrawal of the drug.

Allergic-type reactions to corticosteroids

allergic-type reactions to corticosteroids

Ocular Changes — Ocular changes have occurred more frequently than skin pigmentation and have been observed both in pigmented and nonpigmented patients receiving Thorazine (chlorpromazine) usually for 2 years or more in dosages of 300 mg daily and higher. Eye changes are characterized by deposition of fine particulate matter in the lens and cornea . In more advanced cases, star-shaped opacities have also been observed in the anterior portion of the lens. The nature of the eye deposits has not yet been determined. A small number of patients with more severe ocular changes have had some visual impairment. In addition to these corneal and lenticular changes, epithelial keratopathy and pigmentary retinopathy have been reported. Reports suggest that the eye lesions may regress after withdrawal of the drug.

Media:

allergic-type reactions to corticosteroidsallergic-type reactions to corticosteroidsallergic-type reactions to corticosteroidsallergic-type reactions to corticosteroidsallergic-type reactions to corticosteroids

http://buy-steroids.org